# SDR SWAA2019071935039

- Difficulty date: July 12, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 34,428 hours, 20,768 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INTERIOR RIB #5 STA 129.50 INBOARD SIDE, STIFFENER ON RIB 26.75" AFT OF FRONT SPAR AND 3" ABOVE LOWER SKIN #5 RIB STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
